ADVERTISEMENT

Q. I had ringworm, and that area turned black now. What to do?

Answered by
Dr. Rashmi Singh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 12, 2017 and last reviewed on: Jul 10, 2021

Hi doctor,

A few months ago, I had gotten a ringworm on my inner elbow. It stayed there for a few weeks, and it had cleared up. After a few weeks, I noticed a black mark where the ringworm had been. Now, it is like a black stone. I do not know to describe it unless you saw a picture of it. It itches sometimes, and it is like attached to my skin. I have looked online to see if I could find out what it is, but I could not.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • It looks like the lesion has lichenified due to scratching. That means that there is some increase in the thickness of the patch. I can see an area of erosion right in the middle.
  • I suggest to apply an antibiotic cream until that central raw area heals up, and then use a combination of a steroid and keratolytic at night anytime after that. Consult your doctor, discuss with him or her and get a prescription.
  • It is very necessary that you keep following up with a physician when you start applying steroid.

For further information consult a dermatologist online -->https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Itching and Scabies

Other infections that can present with acute itching are fungal infections or ringworm infections, bacterial infection, urticaria, drug allergy, and contact dermatitis ...   Read full

Warts in my genitals has become bigger, red and painful. Why?

.. have seen the picture. (attachment removed to protect patient identity). This does not seem to be herpes genitalis. In case of herpes, you would have got vesicles that would burst to leave erythematous erosions. These can be verruca plana varie...   Read full

I got steroid rosacea after a long-term misuse of topical steroids on the face. Please help.

.. for providing information. According to your information, it sounds like a steroid addicted face needs evaluation and a proper treatment plan. If possible, provide me photographs of the affected areas, which will help me better understand your ski...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.